# SDR 98UAL900394

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MR29142
- Condition: Failed
- Location: Green Hyd Syst
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORT, GREEN EDP LOW PRESSURE AND LOW GREEN SYSTEM PRESSURE.  QUANTITY IS INDICATING ZERO AMBER ALERT.  RETURNED TO DENVER.  *S/D*  GREEN SYSTEM HYD PUMP REPLACED.
